Alert archive / Virginia / Gale Warnings in 2011

Gale Warning 8, NWS Wakefield, VA

February 28, 2011

NWS Wakefield, VA issued this gale warning at Feb 28, 2011, 3:15 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 3:15 PM EST (20:15 UTC)
Expired
Mar 1, 2011, 8:57 AM EST
In force
18 hr
Issued by
NWS Wakefield, VA

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WHUS71 KAKQ 282015
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
315 PM EST MON FEB 28 2011

ANZ650-652-654-656-658-010415-
/O.UPG.KAKQ.SC.Y.0034.000000T0000Z-110302T0100Z/
/O.NEW.KAKQ.GL.W.0008.110228T2015Z-110301T1700Z/
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
315 PM EST MON FEB 28 2011

...GALE WARNING IN EFFECT UNTIL NOON EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: 34 TO 47 KNOTS WITHIN THE GALE WARNING.

* SEAS: 5 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR
EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ630>632-010415-
/O.EXT.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
315 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST TUESDAY.

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED
TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-010415-
/O.EXT.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CURRITUCK SOUND-
315 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST TUESDAY.

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE
MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN
PLANNING.

&&

$$
3 follow-up statements
602 
WHUS71 KAKQ 010328
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1028 PM EST MON FEB 28 2011

ANZ650-652-654-656-658-011130-
/O.CON.KAKQ.GL.W.0008.000000T0000Z-110301T1700Z/
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
1028 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY. 

* WINDS: 34 TO 47 KNOTS WITHIN THE GALE WARNING.

* SEAS: 5 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR
EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ630>632-011130-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
1028 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED
TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-011130-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CURRITUCK SOUND-
1028 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE
MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN
PLANNING.

&&

$$
972 
WHUS71 KAKQ 010909
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
409 AM EST TUE MAR 1 2011

ANZ650-652-654-656-658-011700-
/O.CON.KAKQ.GL.W.0008.000000T0000Z-110301T1700Z/
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
409 AM EST TUE MAR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS: 34 TO 47 KNOTS WITHIN THE GALE WARNING.

* SEAS: 5 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR
EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ630>632-011715-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
409 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED
TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-011715-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CURRITUCK SOUND-
409 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE
MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN
PLANNING.

&&

$$

TG
213 
WHUS71 KAKQ 011357
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
857 AM EST TUE MAR 1 2011

ANZ650-652-654-656-658-012200-
/O.CAN.KAKQ.GL.W.0008.000000T0000Z-110301T1700Z/
/O.EXB.KAKQ.SC.Y.0034.000000T0000Z-110302T0000Z/
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
857 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* WINDS: 25 TO 33 KNOTS WITHIN THE SMALL
CRAFT ADVISORY.

* SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR
SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ630>632-012100-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
857 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED
TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-012100-
/O.CON.KAKQ.SC.Y.0034.000000T0000Z-110301T2100Z/
CURRITUCK SOUND-
857 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE
MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN
PLANNING.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this gale warning went out at Feb 28, 3:04 PM EST, 11 minutes earlier.

Area forecast discussion, Feb 28, 3:04 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
304 PM EST MON FEB 28 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH INTO THE CAROLINAS TONIGHT. HIGH
PRESSURE WILL BUILD DOWN OVER VIRGINIA TUESDAY AND TUESDAY NIGHT.
ANOTHER COLD FRONT WILL PUSH THROUGH THE AREA ON WEDNESDAY. HIGH
PRESSURE WILL BUILD ACROSS THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE INITIAL SHORT WAVE TO THE NORTH HAS PUSHED THE AREA OF SHOWERS
AND ISOLATED THUNDERSTORMS MORE EAST TO WEST AS IT APPROACHES THE
CWA. ANOTHER SHORT WAVE PUSHES IN FROM THE WEST WILL KEEP THE
SHOWERS GOING INTO THE EVENING AS THEY SLOWLY SLIED S ACROSS THE
AREA. SOME OF THE RAIN MAY BE HEAVY FOR A TIME. THE THEAT OF
SEVERE WEATHER HAS DIMINISHED AS WINDS HAVE TURNED MORE TO THE
WEST AT ALL LEVELS MORE PARALLEL TO THE SHOWERS DIMINISHING THE
WIND SHEAR. STILL COULD SEE AN ISOLATED STORM AS THE NEXT
SHORTWAVE MOVES BY THIS EVENING. ALL THE PRECIP WILL MOVE S OF THE
AREA AFTER MIDNIGHT. HAVE SETUP POPS TO SLOWLY DIMINISH FROM THE
NW. COLD AIR COMES DOWN BEHIND THIS SYSTEM AND WITH SOME CLEARING
WILL COOL TEMPS INTO THE 30S ACROSS THE WESTERN PART OF THE CWA.
THIS IS CLOSE TO MOS GUIDANCE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
HIGH PRESSURE BUILDS OVER THE AREA ON TUESDAY AND TUESDAY NIGHT.
ALL MODELS SIMILAR IN THE TEMPERATURE FORECAST AND WITH MOSTLY
CLEAR SKIES. HAVE MAINLY NE WINDS ESPECIALLY ALONG THE COAST WHICH
WILL KEEP COASTAL SECTIONS COOLER. NEXT FRONT PUSHES THROUGH ON
WEDNESDAY. ALL MODELS SHOW IT BEING QUITE DRY WITH NO PRECIP
EXPECTED. ON WEDNESDAY A WARMUP AS WINDS BECOME SW AHEAD OF THE
FRONT. AGAIN ON THURSDAY FLOW HAS A NE COMPONENT SO COOLER ALONG
THE WATER. MOS GUIDE IS SHOWING THIS AS WELL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNCERTAINTY ABT POPS CONTS FOR THE UPCOMING WKND. B4 THAT...SFC HI
PRES (BEHIND BKDR CDFNT) DRIFTS OFF THE NEW ENG CST THU NGT INTO
FRI. NOTIBLE DIFFS RMN FOR THE WKND...AS GFS STILL MUCH LESS
AMPLIFIED (THAN ECMWF) WRT LO PRES EXITING CNTRL CONUS. THIS MEANS
FASTER ARRIVAL OF PCPN FM THE W SAT (AFTN)...CONTG INTO SUN. ECMWF
RMNS SLOER/MUCH MR AMPLIFIED SYS...RESULTING IN HI PRES OFF THE E
CST HOLDING BACK ARRIVAL OF PCPN (TO LT SAT NGT OR SUN). HV
CHOSEN BLEND OF TWO PSBLTYS...AS WELL AS HPC GUID FOR CLDS/POPS NEXT
WKND. NR SEASONABLE TEMPS FRI...THEN SVRL DEGS F ABV NRML SAT/SUN.
SYS MVS OFF CST SUN NGT/ERY MON...FOLLOWED BY COOLING (BACK CLSR TO
NRML) AND DRYING.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
CONTD VFR CONDS A LTL WHL INTO THE ERY/MID AFTN HRS. AREA OF
PCPN...W/ EMBEDDED CNVTN BEGINNING TO HEAD E FM THE MTNS.
INITIALLY TO BE INVOF RIC/SBY THROUGH 19-20Z/28. CONT TO MONITOR
PTNTL FOR MR OF A LN OF STRNGR CNVTN THAT MAY DVLP AFT 20-21Z/28.
TMG CNVTN THE PRBLM THROUGH ERY THIS EVE...W/ ITS PTNTL ASSOCD
IFR/MVFR CONDS. RA SLO TO EXIT OVRNGT (FM W-E). WNDSHIFT TO NNW
OCCURS OVRNGT (AFT 01-03Z/01)...W/ PTNTL GSTS TO 30KT. SFC HI PRES
TO SLOLY BUILD INTO RGN FM THE NNW...RESULTING IN VFR CONDS
TUE/WED. GSTY N WNDS DIMINISHING TUE AFTN...THEN DRCTN SWINGS TO
WSW BY WED.

&&

.MARINE...
MOD SWLY LLVL FLO AHD OF APPROACHING CDFNT...MOST SPDS AVGG 20-25
KT...OCNL GSTS TO 30 KT...ESP NR LAND/WTR INTERFACES. A PD OF LWR
SPDS LT THIS AFTN/EVE AS FNT CRSS THE RGN. FM LT EVE AND DURG
OVRNGT HRS...WNDSHFT TO NNW POST CDFNT AND SPDS INCRS (AGN).
HOISTING GALES ON OCN (30-35 KT)...KPG SCAS BAY/SND
(20-30KT)...LASTING THROUGH (AT LEAST) TUE MRNG/MIDDAY HRS. LLVL CAA
SUBSIDES LT TUE/TUE NGT...RESULTING IN DIMINISHING SPDS/LWR SEAS/WVS.
WND DRCTN TO RETURN TO SW ON WED B4 BKDR CDFNT SLIDES S ACRS WTRS
WED NGT...SWITCHING WNDS BACK TO NNE (WHL INCRSG SPDS ONCE AGN - TO
SCA). PROLONGED PD OF SE WNDS PSBL FRI INTO NEXT WKND AS SFC HI PRES
SETS UP OFFSHR...AND LO PRES/ASSOCD CDFNT SLO TO MV E INTO RGN.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR ANZ630>633.
     GALE WARNING UNTIL NOON EST TUESDAY FOR ANZ650-652-654-656-658.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...ALB
AVIATION...ALB
MARINE...ALB
Hazardous weather outlook, Feb 28, 3:08 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
308 PM EST MON FEB 28 2011

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-012015-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
308 PM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINDY CONDITIONS ARE EXPECTED INTO THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE
SOUTHEAST ACROSS THE AREA THIS...INTO THIS EVENING. A FEW OF
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ650-652-654-656-658-012015-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
308 PM EST MON FEB 28 2011

...GALE WARNING IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ630>633-012015-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
308 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:04 PM ESTSpecial Weather StatementAKQCharles City, Chesterfield, Dinwiddie, Henrico, James City, King and Queen and 8 more56 min

Nearby

Gale Warnings in Virginia, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.